# SDR DALA2025021301133

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,979 hours, 24,108 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DISBOND WAS FOUND OF: 1.280 IN. X 1.000 IN. LENGTH/WIDTH ON DENT UPPER SURFACE OF SLAT NO. 6 STA. ISS= 222 AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00201: DISBOND ON DENT AT UPPER SURFACE OF SLAT NO. 6 STA. ISS= 222 AT RH WING WAS REPAIRED PER B757-300 SRM 51- 70-10-2R PROCEDURE REPAIR GENERAL IN REFERENCE B757-300 SRM 57- 43-02-2R PROCEDURE 1 REPAIR 1 FIGURE 201. (0808376)
